In Stock
SKU: MCADV16940N00 Category: Brand:

Description

Active Ingredients In Each Capsule: Solubilized Ibuprofen Equal to 200 mg (NSAID)* (Present as the Free Acid and Potassium Salt). *Nonsteroidal Anti-Inflammatory Drug Inactive Ingredients Coconut Oil; FD&C Green No. 3; Gelatin; Lecithin; Pharmaceutical Ink; Polyethylene Glycol; Potassium Hydroxide; Purified Water; Sorbitan; Sorbitol. Each Capsule Contains: Potassium 20 mg Uses Temporarily relieves minor aches and pains due to: Headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor pain of arthritis. Temporarily reduces fever. Liquid-filled capsules. Purpose Pain Reliever/Fever Reducer

Additional information

Weight 0.22 lbs

Reviews

There are no reviews yet.

Be the first to review “Advil Ibuprofen 200 mg Liqui-Gels – 80 CP”

Your email address will not be published. Required fields are marked *